Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 755-762
http://dx.doi.org/10.1155/S0161171293000948

Asymptotic equivalence and summability

Shawnee State University, 940 2nd Street, Portsmouth 45662, Ohio, USA

Received 6 February 1992; Revised 3 June 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mousa S. Marouf, “Asymptotic equivalence and summability,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 755-762, 1993. https://doi.org/10.1155/S0161171293000948.